# SDR CALA2016060200343

- Difficulty date: June 2, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N77019
- Make and model: Boeing 777224
- Aircraft serial: 35547
- Aircraft time: 48,776 hours, 4,342 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CHEMICAL & ELEC ODOR AT DOOR 3R AREA.  UNABLE TO DETERMINE CAUSE & LOCATION.  PERFORMED SMOKE & ODOR IN FLIGHT DECK & CABIN.  CONDITIONAL INSPECTION AMM REF 05-51-58-800-801C3 UP TO & INCLUDING STEP B 6, NO SMELLS NOTED.  RAN BOTH PACKS, NO SMELLS NOTED. FOLLOWED STEP B 6 NOTE & TOMC WAS ADVISED, NO FURTHER ACTIONS WERE REQUIRED DUE TO SMELL DISSIPATING QUICKLY & CONSTRUCTION WORK BEING PERFORMED AROUND ACFT WHEN SMELL WAS DETECTED.
